Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes tingling in breasts and nausea?

Hello I have been on phentermine for almost 3 months had my period regular both months this month im 5 days late ,Ive taken pregnancy test and they came out negative but starting to feel tingling in my breast a lil naseau but not much what could this be ?
Thu, 31 Dec 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It is normal to experience a delayed period of up to a week. Delay in periods can also be caused by dietary changes/exercise along with phentermine. If you do not get your period in the next week, take a home pregnancy test.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Lekshmi Rita Venugopal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Phentermine


What causes tingling in breasts and nausea?

Hello, It is normal to experience a delayed period of up to a week. Delay in periods can also be caused by dietary changes/exercise along with phentermine. If you do not get your period in the next week, take a home pregnancy test. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Lekshmi Rita Venugopal, General & Family Physician